# SDR AALA201902049027

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 34,985 hours, 12,342 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MESSAGE ON THE CIDS PANEL FOR CHECK R4 DOOR PRESSURE.  ACCOMPLISHED SERVICING OF THE DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001-A.
